# SDR 2005UALA01454

- Difficulty date: December 13, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 61,158 hours, 6,917 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULBS FOR EMERGENCY LIGHTS INOPERATIVE AT AISLE EMERGENCY EXIT SIGN ROW 22AB AND 62BD.   REPLACED EEL LIGHT.
